# SDR CA970811008

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Defective
- Location: Gear Control
- Part time: 6,560 hours
- Component: 7179015
- Stage of operation: AP
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GEAR DOWN SELECTION, MAIN AND NOSE GEAR DID NOT EXTEND. NOSE DOORS OPEN "GEAR DISAGREE" WARNING MESSAGE ON EICAS. GEAR INDICATION ON EICAS 3 WHITE BOXES. DURING EVENT CREW ALSO REPORTED "CAS MISCOMP" STATUS MESSAGE ON EICAS. DENOTING THE WARNING MESSAGE-DISAGREE BETWEEN GEAR POSITION AND HANDLE POSITION. CREW PROCEDED WITH QRH PROCEDURE-GEAR EXTENSION USING MANUAL RELEASE SYSTEM. GEAR EXTENDED AND LOCKED. LANDING GEAR CONTROL HANDLE ASSEMBLY REPLACED.
